Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online
Ask a Urologist   »  

Cloudy and gray urine with grayish discharge, abdominal bloating, recently had UTI treatment. Cause?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1337 Questions
i have recently been treated for a uti infection. Now my urine is gray and cloudy and a grayish discharge.also i have excessive bloating in the abdominal area. what is causing this?
Posted Sun, 6 May 2012 in Urinary and Bladder Problems
Answered by Dr. Mohammed Tauseef 3 hours later

Thank you for posting your query.

Cloudy urine with abdominal bloating sensation is a sign of UTI). In view of the fact that you also have a greyish discharge, it could be a sign of pyuria, or a high white blood cell count in the urine, and is a very reliable indicator of urinary bladder infection (Cystitis), but this doesn’t mean you should immediately assume the worst, kindly don't get startled.

I would like you to make a note of the number of times you pass cloudy urine along with sharp pain and/or bloody urine with strong smell. Be wary of signs and symptoms like, increased urge to urinate at night, chills with persistent fever, nausea and vomiting.

Visit your Doctor, who shall do a detailed physical assessment and propose few tests to uphold his/her clinical findings. Once confirmed, your treatment plan will be devised with Antibiotics. Schedule regular follow-up visits to your Doctor.

Hope this answers your query, Please accept my answer if you have no follow-up queries.

Wish you Good Health.

Dr. Mohammed Tauseef.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor